Search Article 
Advanced search 
Official publication of the American Biodontics Society and the Center for Research and Education in Technology
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 

    Article Cited by others


Rare occurrence of bilaterally impacted mandibular supernumerary teeth

Bhardwaj Vinay Kumar, Kaundal Jai Ram, Chug Anil, Vaid Sanjeev, Soni Abhishek, Chandel Mohinder

Year : 2012| Volume: 3| Issue : 2 | Page no: 83-85

   This article has been cited by
1 Meevik Formula for Estimating the Mesiodistal Width of Permanent Mandibular Molar
Meenakshi M. Tiwari,Vikrant V. Jadhav,Pallavi Daigavane,Ranjit Kamble
Journal of Evolution of Medical and Dental Sciences. 2021; 10(6): 333
[Pubmed]  [Google Scholar] [DOI]
2 Nonsyndromic Bilateral Multiple Impacted Supernumerary Mandibular Third Molars: A Rare and Unusual Case Report
G. Siva Prasad Reddy,G. V. Reddy,I. Venkata Krishna,Shravan Kumar Regonda
Case Reports in Dentistry. 2013; 2013: 1
[Pubmed]  [Google Scholar] [DOI]
3 Bilaterally impacted mandibular supernumerary premolars associated with unusual clinical complications
Pasha, Z. and Choudhari, S. and Rathod, A. and Sulabha, A.N.
Journal of Pharmacy and Bioallied Sciences. 2013; 5(2): 166-169
[Pubmed]  [Google Scholar]


Read this article